PL EN


Preferences help
enabled [disable] Abstract
Number of results
2014 | 126 | 2 | 564-567
Article title

Topology of the Random Fibonacci Tiling Space

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
We look at the topology of the tiling space of locally random Fibonacci substitution, which is defined as a ↦ ba with probability p, a ↦ ab with probability 1-p and b ↦ a for 0
Keywords
EN
Year
Volume
126
Issue
2
Pages
564-567
Physical description
Dates
published
2014-08
References
  • [1] J.E. Anderson, I.F. Putnam, Ergodic Theory Dynam. Syst. 18, 509 (1998), doi: 10.1017/S0143385798100457
  • [2] F. Gähler, G.R. Maloney, Topology Appl. 160, 703 (2013), doi: 10.1016/j.topol.2013.01.019
  • [3] C. Godrèche, J.M. Luck, J. Stat. Phys. 55, 1 (1989), doi: 10.1007/BF01042590
  • [4] A. Julien, Ergodic Theory Dynam. Syst. 30, 489 (2010), doi: 10.1017/S0143385709000194
  • [5] M. Baake, M. Moll, in: Aperiodic Crystals. Eds. S. Schmid, R.L. Withers, R. Lifshitz, Springer, Dordrecht 2013, p. 19, doi: 10.1007/978-94-007-6431-6_3
  • [6] M. Moll, Ph.D. Thesis, Universität Bielefeld, Bielefeld 2013 http://pub.uni-bielefeld.de/publication/2637807
  • [7] J. Nilsson, Monatsh. Math. 168, 563 (2012), doi: 10.1007/s00605-012-0401-1
  • [8] J. Cassaigne, in: Developments in Language Theory II, At the Crossroads of Mathematics, Computer Science and Biology, Eds. J. Dassow, G. Rozenberg, A. Salomaa, World Sci., Singapore 1996, p. 25
  • [9] M. Barge, L. Sadun, New York J. Math. 17, 579 (2011) http://nyjm.albany.edu/j/2011/17-25.html
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv126n235kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.